# SDR CA040628008

- Difficulty date: June 28, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,209 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMBINATION VHF/GPS ANTENNA DOUBLER AND FUSELAGE SKIN CRACKED UNDER ANTENNA WHICH WAS ENGINEERED AND INSTALLED IAW LSTC  NR C-LSA01-625/D.  FUSELAGE REPAIRED AND ANTENNA REMOVED.  NEW REPAIR DOUBLER INSTALLED.
